Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can medication for delayed periods cause spotting?

Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1573 Questions

default
Posted on Sat, 17 Mar 2018 in Women's Health
Question: hello doctor I had taken medication to get my periods due to the delay and wanted to know if there's any connection to do with me taking the pills and after getting my periods after a week having slight spotting. is it normal ?
doctor
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer:
It can be related with hormonal changes

Detailed Answer:
Hi dear and thanks for your query to healthcare magic.

I have read your question carefully and understand your concern.

Spotting after periods can be due to hormonal changes from the use of hormonal therapy.
But there are other many reasons that can cause vaginal spotting.
Hence better is to see your gynecologist to determine the reason of spotting.

Hope I have been helpful

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on